A theoretical approach for Pareto-Zipf law


Creative Commons License

Tuncay C.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.19, no.8, pp.1175-1181, 2008 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 8
  • Publication Date: 2008
  • Doi Number: 10.1142/s0129183108012790
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.1175-1181

Abstract

We suggest an analytical approach for the Pareto-Zipf law, where we assume random multiplicative noise and fragmentation processes for the growth of the number of citizens of each city and the number of the cities, respectively.